# SDR SWAA2023052228844

- Difficulty date: April 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR PANEL # 241ADF HAS A PREVIOUS REPAIR AT TOP SKIN<[01] FABRICATED MAIN CABIN AFT WET AREA FLOOR PANEL #241ADF BY OUTSIDE VENDOR (AERO MARINE) WITH P.O. #2017549.THIS PANEL WILL BE INSTALL ON FAULT #TTG8Q00J71MC;[02] VERIFIED FABRICATION OF FLOOR PANEL # 241ADF BY OUTSIDE VENDOR UNDER P.O. #2017549. FAA 8130-3 # 04272023412-1 ATTACHED.
